Communications in Mathematical Physics

Geometry of ${\rm SU}(2)$ gauge fields

M. S. Narasimhan and T. R. Ramadas

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 67, Number 2 (1979), 121-136.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103905160

Mathematical Reviews number (MathSciNet)
MR0539547

Zentralblatt MATH identifier
0418.53029

Subjects
Primary: 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.)
Secondary: 53C80: Applications to physics 55R10: Fiber bundles 58G40 81E10

Citation

Narasimhan, M. S.; Ramadas, T. R. Geometry of ${\rm SU}(2)$ gauge fields. Comm. Math. Phys. 67 (1979), no. 2, 121--136. https://projecteuclid.org/euclid.cmp/1103905160


Export citation